Access

You are not currently logged in.

Access JSTOR through your library or other institution:

login

Log in through your institution.

If You Use a Screen Reader

This content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Journal Article

Review: Handbook of Mathematical Economics. Vol. 1. by Kenneth J. Arrow; Michael D. Intriligator

Reviewed Work: Handbook of Mathematical Economics. Vol. 1. by Kenneth J. Arrow, Michael D. Intriligator
Review by: Ronald Shone
The Economic Journal
Vol. 94, No. 373 (Mar., 1984), pp. 186-188
Published by: Wiley on behalf of the Royal Economic Society
DOI: 10.2307/2232237
Stable URL: http://www.jstor.org/stable/2232237
Page Count: 3
  • Read Online (Free)
  • Subscribe ($19.50)
  • Add to My Lists
  • Cite this Item
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Preview not available

Page Thumbnails

  • Thumbnail: Page 
186
    186
  • Thumbnail: Page 
187
    187
  • Thumbnail: Page 
188
    188